Discussions that mention botox

Back Problems board


:mad: The title says it all! I got Botox injections in my traps for spascity and very tight muscles on the 23rd of October I believe, and today (November 11) I still have a fever... pretty high too, over 101. My joints all over my body ache, and I got hives the night of the injections too. My doctor ordered blood work about a week ago, and x-rays, but they haven't gotten the results back yet. Has anyone ever heard of this before? :dizzy:
Hi Melissa. It sounds like you are quite allergic to something in the botox injection with the symptoms you describe. Has anyone suggested anti-histamines, epinehprin, prednisone to help counter the effects of this at all? Antibiotics.. for possible infection?

Something there just isnt quite right. They need to be diligent in treating your symptoms.

Please let us know how you are doing. Take care. Tammy:wave: